# SDR AWXA200501032

- Difficulty date: September 8, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 52,189 hours, 23,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2227
- Condition: Inoperative
- Location: Emergency Light
- Part time: 22,343 hours, 8,695 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 8-DAY CHECK DISCOVERED, THE LT OVERWING ESCAPE PATH LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LT OVERWING EMERGENCY LIGHT POWER SUPPLY IAW AIRBUS 319/320 MM 33-51-38-04.  OPERATIONAL CHECKS GOOD.
